i started having this problem a couple months ago, and i'm a recovering heroin addict, i'm on the methodone program, so, i thought the problem had somehting to do with the fact that i can't go #2 regularly because of the meth but wasn't sure. Anyways, it was happening to me like everyother day, i just thought to google it and some of what i read has been helpful, thank you!! i will have to look into some of the things i read...
first all of,congrats on getting your life back on track.i quit smoking a month ago so i know how you must feel.maybe its due to the heroin leaving your body .maybe the sulfur in your diet has something to do with this.
worth keeping tract your dairy intake and meats.
I am also a recovering heroin addict. I have been using suboxone instead of methadone though and have been clean for 4 years. I have had chronic constipation since the age of 8 but I do know that methadone and suboxone cause constipation. However, I have recently been having horrible swelling of the stomach and discomfort accompanied by rotten egg smelling burps and gas. It's possible that drugs have ruined my body, but this is something that is quite recent...does anyone or have you had this issue?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.